# SDR CA140401010

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DELIVERY FLIGHT TO CUSTOMER, 1 ENGINE INDICATED LOW OIL PRESSURE. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY. AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT ALTERNATE AIRPORT.  THE ON GROUND TROUBLESHOOTING REVEALED AN OIL PRESSURE INDICATING SYS PROBLEM. THE OIL PRESSURE TRANSMITTER WILL BE REPLACED.
